The parallel version of polynomial invariants of links

Research output: Contribution to journalArticle

21 Citations (Scopus)
Original languageEnglish
Pages (from-to)1-55
Number of pages55
JournalOsaka Journal of Mathematics
Volume26
Issue number1
Publication statusPublished - 1989
Externally publishedYes

Fingerprint

Polynomial Invariants

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The parallel version of polynomial invariants of links. / Murakami, Jun.

In: Osaka Journal of Mathematics, Vol. 26, No. 1, 1989, p. 1-55.

Research output: Contribution to journalArticle

@article{c8fbb4f61d6241ba86deef772794edec,
title = "The parallel version of polynomial invariants of links",
author = "Jun Murakami",
year = "1989",
language = "English",
volume = "26",
pages = "1--55",
journal = "Osaka Journal of Mathematics",
issn = "0030-6126",
publisher = "Osaka University",
number = "1",

}

TY - JOUR

T1 - The parallel version of polynomial invariants of links

AU - Murakami, Jun

PY - 1989

Y1 - 1989

UR - http://www.scopus.com/inward/record.url?scp=84972558951&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972558951&partnerID=8YFLogxK

M3 - Article

VL - 26

SP - 1

EP - 55

JO - Osaka Journal of Mathematics

JF - Osaka Journal of Mathematics

SN - 0030-6126

IS - 1

ER -